Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 

 

Nonlinear automorphisms of plane domains


Author: Timo Erkama
Journal: Conform. Geom. Dyn. 3 (1999), 151-157
MSC (1991): Primary 30D05; Secondary 58F23
DOI: https://doi.org/10.1090/S1088-4173-99-00051-X
Published electronically: November 30, 1999
MathSciNet review: 1725479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the number of holomorphic nonlinear polynomials mapping a plane domain one-to-one onto itself is at most countable.


References [Enhancements On Off] (What's this?)

  • 1. Yu. V. Azarina, Invariant analytic curves for entire functions, Sibirsk. Mat. Zh. 30 (1989), no. 3, 3–8, 217 (Russian); English transl., Siberian Math. J. 30 (1989), no. 3, 349–353 (1990). MR 1010830, https://doi.org/10.1007/BF00971487
  • 2. E. M. Chirka, Complex analytic sets, Mathematics and its Applications (Soviet Series), vol. 46, Kluwer Academic Publishers Group, Dordrecht, 1989. Translated from the Russian by R. A. M. Hoksbergen. MR 1111477
  • 3. Timo Erkama, Group actions and extension problems for maps of balls, Ann. Acad. Sci. Fenn. Ser. A I 556 (1973), 31. MR 0460631
  • 4. Timo Erkama, Möbius automorphisms of plane domains, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 155–162. MR 802477, https://doi.org/10.5186/aasfm.1985.1018
  • 5. Timo Erkama, The exponential function and linearization of quadratic polynomials, Analysis, algebra, and computers in mathematical research (Luleå, 1992) Lecture Notes in Pure and Appl. Math., vol. 156, Dekker, New York, 1994, pp. 71–80. MR 1280939
  • 6. Timo Erkama, Polymorphisms and linearization of nonlinear polynomials, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 1, 113–121. MR 1430396
  • 7. E. Jacobsthal, Über vertauschbare Polynome, Math. Z. 63 (1955), 243-276. MR 17:574a
  • 8. Stanisław Łojasiewicz, Introduction to complex analytic geometry, Birkhäuser Verlag, Basel, 1991. Translated from the Polish by Maciej Klimek. MR 1131081
  • 9. P. J. Myrberg, Über ganze Funktionen mit rationalem Multiplikationstheorem, Ann. Acad. Sci. Fenn. Ser. A I No. 414 (1968), 20 (German). MR 0228677
  • 10. R. Nevanlinna, Uniformisierung, Springer, 1953. MR 15:208h

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30D05, 58F23

Retrieve articles in all journals with MSC (1991): 30D05, 58F23


Additional Information

Timo Erkama
Affiliation: University of Joensuu, SF-80101 Joensuu, Finland
Email: Timo.Erkama@joensuu.fi

DOI: https://doi.org/10.1090/S1088-4173-99-00051-X
Received by editor(s): June 23, 1999
Received by editor(s) in revised form: September 24, 1999
Published electronically: November 30, 1999
Article copyright: © Copyright 1999 American Mathematical Society